It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


A little worried
Jan 9, 2004
This one is a bit long, but I am in real need of some help here.
In the beginning of my senior year in high school I was diagnosed with ADD because of my inability to stay awake and concentrate in class. Reluctantly, I started taking adderoll prescribed by my doctor. It has certainly helped me to keep awake and also to concentrate a little better. However, I find from my own research that my problem was most likely due to lack of sleep for a prolonged time (I used to have a paper route but quit shortly after school started), a bad diet, and lack of exercise. These problems would easily account for my bad mental state (decreased creativity, tiredness, inability to concentrate, feeling glum etc.). After fixing these problems I'm wondering if I should still be on adderoll, and also, if I should have even started taking it in the first place. I am worried that if I stop taking this drug that it will cause my brain to have some problems like withdrawl, inability to focus if I were to stop (much the same way insomniacs take sleeping medication, then have trouble sleeping after they stop taking them), and greatly increased sleepiness.
my question is, can I safely stop taking these pills? (I would wean myself off over the course of a week or two even though I'm on a small dosage)





All times are GMT -7. The time now is 08:13 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!